Alert archive / North Carolina / Flash Flood Warnings in 2022
Flash Flood Warning 21, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 8, 2022, 6:24 PM EDT for Durham County, North Carolina. It was in force for 102 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2022, 6:24 PM EDT (22:24 UTC)
- Expired
- Jul 8, 2022, 8:06 PM EDT
- In force
- 102 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Durham County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 459 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
211
WGUS52 KRAH 082224
FFWRAH
NCC063-090130-
/O.NEW.KRAH.FF.W.0021.220708T2224Z-220709T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
624 PM EDT Fri Jul 8 2022
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Southern Durham County in central North Carolina...
* Until 930 PM EDT.
* At 624 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Durham, Chapel Hill, Bethesda, Parkwood, Research Triangle,
Rollingview Marina, Falls Lake and Jordan Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3587 7901 3599 7899 3603 7891 3603 7876
3601 7871 3596 7872 3595 7873 3592 7876
3593 7881 3587 7884
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GIH2 follow-up statements
338
WGUS72 KRAH 082301
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
701 PM EDT Fri Jul 8 2022
NCC063-090130-
/O.CON.KRAH.FF.W.0021.000000T0000Z-220709T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Durham NC-
701 PM EDT Fri Jul 8 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT THIS
EVENING FOR SOUTHERN DURHAM COUNTY...
At 701 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Durham, Chapel Hill, Bethesda, Parkwood, Research Triangle,
Rollingview Marina, Falls Lake and Jordan Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3587 7901 3599 7899 3603 7891 3603 7876
3601 7871 3596 7872 3595 7873 3592 7876
3593 7881 3587 7884
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GIH376
WGUS72 KRAH 090006
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
806 PM EDT Fri Jul 8 2022
NCC063-090016-
/O.CAN.KRAH.FF.W.0021.000000T0000Z-220709T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Durham NC-
806 PM EDT Fri Jul 8 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN DURHAM COUNTY...
The heavy rain has ended in this area, and flooding is no longer
expected to pose a threat. Please continue to heed remaining road
closures. Drivers should remain extra alert for lingering ponding of
water on roads this evening.
LAT...LON 3587 7901 3599 7899 3603 7891 3603 7876
3601 7871 3596 7872 3595 7873 3592 7876
3593 7881 3587 7884
$$
GIHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 3:30 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jul 8, 3:30 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 330 PM EDT Fri Jul 8 2022 .SYNOPSIS... Southerly flow along the western edge of the Bermuda High will maintain hot and humid conditions through Saturday. A cold front will move south into North Carolina late Saturday and move through the area by early Sunday. High pressure will extend into the area from the Mid-Atlantic Sunday afternoon and into Monday. && .NEAR TERM /THROUGH TONIGHT/... As of 330 PM Friday... Heat Advisory set to expire at 6PM EDT. Afternoon surface analysis shows that the surface front/boundary remains draped along the far northeast Piedmont and northern Coastal Plain. Temperatures have had a difficult time across this area getting into the middle 80s with extensive cloud cover and easterly flow. At low to mid-levels, water vapor satellite shows a distinctive circulation to the northwest of Stanly County. It is difficult to tell if there is a surface reflection as well, but have started to see some backing of the surface winds to its east over the Piedmont. Convection has begun to blossom over the area, especially over the western Piedmont in association with the mid-level circulation, as well as over the northeast Piedmont in proximity to the surface front. Convective coverage should continues to increase into the evening hours, especially over the central and eastern Piedmont, Sandhills, and Coastal Plain. This will be in association with the mid-level shortwave tracking east, as well as a surface low that will likely track to the northeast from the southern Piedmont into southeastern VA by early Sat. MLCAPE values are currently in the 2000-2500 J/kg range, but deep-layer bulk shear is largely non-existent. Meanwhile, PWATs are in the 2-2.5 inch range, along with weak 850-300mb flow (5- 10 kt). Thus, while a marginal risk of severe weather remains, the main threat tonight will likely be flash flooding with slow storm motion, perhaps backbuilding storms, anomalous moisture, and deep warm cloud depths above 14,000 feet. Flash flood potential appears most favored across the central Piedmont, Sandhills, and Coastal Plain, where enhanced low-level moisture transport will take shape tonight, east of the surface/mid-level shortwave/low. Although drought remains along/east of US-1, recent rainfall from last night and slow storm motion/backbuilding potential will pose a risk of the flash flooding. Showers/storms should diminish as we go through the overnight hours as the forcing aloft wanes and moisture transport shifts toward the coast. Overnight lows in the low/mid 70s. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... As of 330 PM Friday... The risk of flash flooding remains for Sat/Sat night. A mid-level shortwave trough, extending from the Mid-Mississippi Valley into the Mid-Atlantic, will track east-southeast into the Tennessee Valley and Mid-Atlantic region and Carolinas by early Sun as a strong 598 dm ridge remains over the rockies and central Plains. Deep forcing for ascent will be favored, including 20-30m mid-level height falls, and upper-divergence from a southwest- northeast oriented jet streak, especially in the evening/overnight period. At the surface, a cold front extending from the Mid- Mississippi Valley into the Mid-Atlantic will slowly move south and through central NC by early Sun, as high pressure oozes down into the area from the northeast US. In addition, the atmosphere will again be very moist with PWATs again in the 2-2.5 inch range and MLCAPE upwards of 2000 J/kg (especially across the south). Deep- layer shear is somewhat higher in the 20 kt range, promoting damaging wind gusts as the main threat again. However, the main threat, similar to Fri, will again be flash flooding, where WPC has a slight risk of excessive rainfall along/east of US-1. A flash flood watch may be needed across the south, and, if needed, will be coordinated with WPC. Highs are expected to be in the middle 80s across the north and lower 90s over the south. Showers and storms should develop once again in the afternoon/evening. Rain showers will likely continue for most of central NC overnight into early Sun given aforementioned synoptic forcing and isentropic ascent atop the surface boundary. Overnight lows cooler than the past several nights in the mid 60s to lower 70s. && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 142 PM Friday... Aloft, an upper-level trough will push through the southeast Sunday into Monday morning. A brief period of zonal flow will follow on Tuesday, before another long-wave trough digs into the Mid-Atlantic Wednesday through Saturday. At the surface, a cold front will slowly sag south of our area Sunday as Canadian high pressure wedges down across, and eventually offshore the Mid-Atlantic through Monday. Another surface cold front will then approach and pass through central NC Thursday into Friday. The sensible weather associated with this pattern will begin with a nice reprieve from the recent heat on Sunday. Northeasterly flow from the high to our north, along with lingering showers/storms associated with the departing cold front, will help keep high temperatures in the upper 70s to lower 80s Sunday afternoon. By Monday, however, the Bermuda high will start to retake control across the southeast, as winds turn more southerly with a warming trend through middle of the week. Highs on Monday will peak in the mid 80s, while a return to lower 90s is expected Tuesday-Wednesday. Depending on the eventual timing of the late week cold front, temperatures may be a bit cooler on Thursday and Friday in the mid to upper 80s. Overnight lows will hover in the upper 60s to lower 70s through the extended period. Showers and a few storms will be possible through mid-day Sunday, but a general drying trend from northwest to southeast is expected by the evening as the front pushes further away from our area. Precipitation chances look limited on Monday and Tuesday, but afternoon showers/storms could pop up across the south associated with the sea breeze and remnants of the stalled front just to the south. By Wednesday, coverage in showers and storms will increase as the cold front begins approaching from the west. Better rain chances continue into Thursday as the front moves through and stalls somewhere in the Carolinas (GEFS/EPS/CMC all support highest chances of widespread rain Wednesday/Thursday). Chances for rain likely continue Friday into Saturday as the stalled front remains near central NC. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 158 PM Friday... Outside of a brief MVFR CIG, VFR conditions are expected to start the TAF period. A complex weather scenario is again in place this afternoon and tonight, with the potential again for late afternoon/evening scattered showers and thunderstorms. A stationary front is currently draped along the northern Piedmont into the northern Coastal Plain. A weak surface low is expected to track along the boundary tonight, tracking east-northeast into southeastern VA by early Saturday. A lee trough will also be in place over the western Piedmont to force showers/storms. Confidence is higher for prevailing showers at FAY/RWI tonight after evening storms, as the surface low/front remain the main forcing mechanisms. At GSO/INT/RDU, have mostly included TEMPO groups to cover the movement of scattered showers/storms from west to east in the 18Z- 01Z time frame. Cannot rule out storms between 00Z-06Z at the eastern TAF sites (FAY/RWI) but confidence was not high enough to include in the TAF at the moment. Shower/storm activity should wane after 06Z at all sites as forcing exits the area. Guidance is in fairly good agreement for LIFR/IFR/MVFR CIGs at all terminals, especially at RDU/FAY/RWI by early Sat, slowly lifting to VFR by midday Sat. Outlook: Showers/storms will again be likely Saturday, as a cold front moves into our area. IFR/MVFR ceilings and drizzle are likely Sun, with a cool and moist northeast flow behind the aforementioned cold front. Drier high pressure is forecast to wedge in across the Mid-Atlantic Sun night through Tue promoting mostly VFR conditions. Another front approaches Wed, with the potential for sub-VFR showers. && .RAH WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 6 PM EDT this evening for NCZ023>028- 040>043-073>078-083>086-088-089. && SYNOPSIS...Kren NEAR TERM...Kren SHORT TERM...Kren LONG TERM...Luchetti/JJT AVIATION...Kren
Hazardous weather outlook, Jul 8, 6:11 PM EDT, 13 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 611 PM EDT Fri Jul 8 2022 NCZ007>011-021>028-038>043-073>078-083>086-088-089-091030- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 611 PM EDT Fri Jul 8 2022 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. There is a marginal (level 1 of 5) risk of severe thunderstorms through this evening, along with a slight (level 2 of 4) risk of excessive rainfall. The main threats with storms through this evening are locally damaging wind gusts and torrential downpours producing minor flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a marginal risk of severe thunderstorms again on Saturday. The main threats are local damaging wind gusts and heavy rainfall. In addition, heat index values on Saturday will again exceed 100 degrees across southern and eastern portions of central North Carolina. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 8, 2:47 PM EDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
247 PM EDT Fri Jul 8 2022
NCZ039-040-074-075-081930-
Chatham NC-Randolph NC-Montgomery NC-Moore NC-
247 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of northwestern Moore,
northeastern Montgomery, southern Randolph and southwestern Chatham
Counties through 330 PM EDT...
At 246 PM EDT, Doppler radar was tracking a strong thunderstorm near
Seagrove, or near North Carolina Zoo, moving southeast at 25 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Asheboro, Troy, North Carolina Zoo, Biscoe, Seagrove, Robbins, Star,
Steeds, Ulah and Harpers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3559 8006 3579 7987 3554 7944 3539 7959
3528 7983 3557 8007
TIME...MOT...LOC 1846Z 315DEG 20KT 3558 7985
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
NTLSpecial weather statement, Jul 8, 3:31 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Raleigh NC
331 PM EDT Fri Jul 8 2022
NCZ039-074-075-082030-
Randolph NC-Montgomery NC-Moore NC-
331 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of northwestern Moore,
northeastern Montgomery and south central Randolph Counties through
430 PM EDT...
At 331 PM EDT, Doppler radar was tracking a strong thunderstorm near
Troy, moving southeast at 15 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Troy, Biscoe, Seagrove, Robbins, Star, Candor, Steeds and Highfalls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3558 7983 3552 7955 3551 7956 3552 7953
3550 7946 3530 7966 3527 7984 3546 8000
TIME...MOT...LOC 1931Z 316DEG 15KT 3546 7988
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
NTLSpecial weather statement, Jul 8, 5:07 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
507 PM EDT Fri Jul 8 2022
NCZ075>077-086-088-082200-
Lee NC-Hoke NC-Harnett NC-Moore NC-Cumberland NC-
507 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of eastern Moore,
southwestern Harnett, northwestern Cumberland, southwestern Lee and
northern Hoke Counties through 600 PM EDT...
At 507 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Southern Pines, moving southeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southern Pines, Carthage, Fort Bragg, Pinehurst, Aberdeen, Pope AFB,
Spring Lake, Whispering Pines, Vass and Cameron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3520 7945 3540 7944 3543 7933 3540 7888
3513 7895 3496 7912 3506 7935
TIME...MOT...LOC 2107Z 293DEG 15KT 3525 7925
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
10Special weather statement, Jul 8, 5:38 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
538 PM EDT Fri Jul 8 2022
NCZ041-042-082245-
Johnston NC-Wake NC-
538 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of southeastern Wake
and northern Johnston Counties through 645 PM EDT...
At 538 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clayton, or 12 miles southeast of Raleigh, moving southeast at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Raleigh, Garner, Clayton, Zebulon, Knightdale, Wendell, Rolesville,
Emit, Flowers and Buckhorn Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3593 7837 3591 7835 3590 7832 3587 7828
3577 7825 3576 7824 3575 7822 3573 7821
3573 7819 3571 7816 3556 7837 3556 7852
3571 7863 3591 7856 3594 7839
TIME...MOT...LOC 2138Z 320DEG 5KT 3571 7848
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
10Special weather statement, Jul 8, 5:48 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
548 PM EDT Fri Jul 8 2022
NCZ078-082230-
Wayne NC-
548 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of southeastern Wayne
County through 630 PM EDT...
At 547 PM EDT, Doppler radar was tracking a strong thunderstorm near
Walnut Creek, or near La Grange, moving east at 5 mph.
HAZARD...Winds up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Goldsboro, Walnut Creek, Seven Springs, Mar-Mac, Brogden, Cliffs Of
The Neuse State Park and Elroy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3534 7782 3518 7783 3516 7788 3515 7789
3517 7793 3516 7797 3518 7799 3519 7802
3528 7810 3535 7817 3535 7815 3537 7816
3538 7814 3540 7816 3543 7815 3544 7783
3540 7780 3538 7780
TIME...MOT...LOC 2147Z 290DEG 6KT 3526 7788
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
10Special weather statement, Jul 8, 6:05 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
605 PM EDT Fri Jul 8 2022
NCZ042-077-088-089-082300-
Johnston NC-Sampson NC-Harnett NC-Cumberland NC-
605 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of northwestern
Sampson, southern Harnett, Cumberland and southwestern Johnston
Counties through 700 PM EDT...
At 605 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pope AFB, or near Fort Bragg, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fayetteville, Lillington, Fort Bragg, Dunn, Benson, Godwin, Pope AFB,
Hope Mills, Spring Lake and Erwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3498 7905 3499 7905 3504 7909 3509 7909
3512 7911 3517 7910 3519 7910 3520 7911
3534 7911 3538 7895 3544 7861 3538 7846
3501 7853 3495 7903
TIME...MOT...LOC 2205Z 264DEG 14KT 3519 7898
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
10The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:14 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne | 27 min |
| Jul 7, 8:28 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax, Nash | 92 min |
| Jul 7, 8:33 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Johnston, Wayne | 3 hr |
| Jul 7, 8:50 PM EDT | Special Weather Statement | RAH | Wayne | 25 min |
| Jul 7, 8:58 PM EDT | Special Weather Statement | RAH | Halifax | 32 min |
| Jul 7, 9:20 PM EDT | Special Weather Statement | RAH | Richmond | 25 min |
| Jul 7, 9:39 PM EDT | Special Weather Statement | RAH | Wayne | 81 min |
| Jul 7, 9:43 PM EDT | Special Weather Statement | RAH | Anson | 32 min |
| Jul 7, 9:49 PM EDT | Special Weather Statement | RAH | Richmond | 26 min |
| Jul 7, 10:00 PM EDT | Areal Flood Advisory | RAH | Sampson, Wayne | 44 min |
| Jul 7, 10:02 PM EDT | Special Weather Statement | RAH | Sampson | 28 min |
| Jul 7, 10:17 PM EDT | Special Weather Statement | RAH | Scotland | 28 min |
| Jul 7, 10:28 PM EDT | Special Weather Statement | RAH | Harnett | 32 min |
| Jul 7, 10:30 PM EDT | Special Weather Statement | RAH | Sampson | 30 min |
| Jul 7, 10:44 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke, Johnston, Sampson, Wayne | 2 hr |
| Jul 7, 10:56 PM EDT | Special Weather Statement | RAH | Sampson | 49 min |
| Jul 7, 11:42 PM EDT | Areal Flood Advisory | RAH | Cumberland, Sampson | 26 min |
| Jul 7, 11:42 PM EDT | Special Weather Statement | RAH | Cumberland | 63 min |
| Jul 8, 12:00 AM EDT | Special Weather Statement | RAH | Sampson | 60 min |
| Jul 8, 12:06 AM EDT | Flash Flood Warning | RAH | Cumberland, Sampson | 2 hr |
| Jul 8, 12:48 AM EDT | Special Weather Statement | RAH | Bladen | 27 min |
| Jul 8, 3:38 AM EDT | Heat Advisory | RAH | Alamance, Anson, Chatham, Cumberland, Durham, Edgecombe and 16 more | 14 hr |
| Jul 8, 2:47 PM EDT | Special Weather Statement | RAH | Randolph | 43 min |
| Jul 8, 2:58 PM EDT | Areal Flood Advisory | RAH | Forsyth | 107 min |
| Jul 8, 3:31 PM EDT | Special Weather Statement | RAH | Montgomery | 59 min |
| Jul 8, 3:55 PM EDT | Areal Flood Advisory | RAH | Davidson, Montgomery, Moore, Randolph, Stanly | 80 min |
| Jul 8, 5:07 PM EDT | Areal Flood Advisory | RAH | Moore | 53 min |
| Jul 8, 5:07 PM EDT | Special Weather Statement | RAH | Hoke | 53 min |
| Jul 8, 5:11 PM EDT | Areal Flood Advisory | RAH | Durham, Franklin, Wake | 115 min |
| Jul 8, 5:38 PM EDT | Special Weather Statement | RAH | Wake | 67 min |
| Jul 8, 5:48 PM EDT | Special Weather Statement | RAH | Wayne | 42 min |
| Jul 8, 6:05 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett | 55 min |
| Jul 8, 6:26 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 49 min |
| Jul 8, 6:37 PM EDT | Areal Flood Advisory | RAH | Johnston, Nash, Wake | 90 min |
| Jul 8, 7:00 PM EDT | Areal Flood Advisory | RAH | Anson, Hoke, Richmond, Scotland | 93 min |
| Jul 8, 7:02 PM EDT | Special Weather Statement | RAH | Wilson | 58 min |
| Jul 8, 7:08 PM EDT | Special Weather Statement | RAH | Scotland | 67 min |
| Jul 8, 7:38 PM EDT | Special Weather Statement | RAH | Johnston, Sampson | 37 min |
| Jul 8, 7:49 PM EDT | Areal Flood Advisory | RAH | Johnston, Nash, Wayne, Wilson | 107 min |
Nearby
Flash Flood Warnings in North Carolina, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.